A periodic boundary value problem for an ordinary second order differential equation
Doklady Akademii Nauk, Tome 179 (1968) no. 1, pp. 17-19
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_179_1_a2,
author = {Yu. V. Komlenko and E. L. Tonkov},
title = {A periodic boundary value problem for an ordinary second order differential equation},
journal = {Doklady Akademii Nauk},
pages = {17--19},
year = {1968},
volume = {179},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_179_1_a2/}
}
Yu. V. Komlenko; E. L. Tonkov. A periodic boundary value problem for an ordinary second order differential equation. Doklady Akademii Nauk, Tome 179 (1968) no. 1, pp. 17-19. http://geodesic.mathdoc.fr/item/DAN_1968_179_1_a2/